# SDR NE2R2015FA0000071

- Difficulty date: January 30, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- System (JASC): 2421 · AC Generator-Alternator
- Part: Housing
- Part number: 300861100
- Condition: Cut
- Location: Generator
- Component: Generator
- Component part number: 30086011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GENERATOR WAS RETURNED FOR O/H.  DURING THE TEAR DOWN AND INSPECTION OF THE GENERATOR IT WAS DISCOVERED THAT THE HOUSING HAD A DEEP CUT IN IT THAT APPEARED TO HAVE BEEN REPAIRED USING SOME SORT OF BONDING MATERIAL.  THE CUT WAS APPROXIMATELY 3.25" LONG AND VARIED IN DEPTH BETWEEN .O1 AND .07".  THICKNESS OF THE HOUSING IN THE AFFECTED AREA IS APPROXIMATELY .150".
